Please use this identifier to cite or link to this item:
Title: Complementarity Active-Set Algorithm for Mathematical Programming Problems with Equilibrium Constraints
Authors: Júdice, J. 
Sherali, H. 
Ribeiro, I. 
Faustino, A. 
Issue Date: 2007
Citation: Journal of Optimization Theory and Applications. 134:3 (2007) 467-481
Abstract: Abstract In this paper, an algorithm for solving a mathematical programming problem with complementarity (or equilibrium) constraints (MPEC) is introduced, which uses the active-set methodology while maintaining the complementarity restrictions throughout the procedure. Finite convergence of the algorithm to a strongly stationary point of the MPEC is established under reasonable hypotheses. The algorithm can be easily implemented by adopting any active-set code for nonlinear programming. Computational experience is included to highlight the efficacy of the proposed method in practice.
DOI: 10.1007/s10957-007-9231-z
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf327.88 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Sep 11, 2019


checked on Sep 11, 2019

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.